# SDR ASAA2019072630218

- Difficulty date: July 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 24,799 hours, 8,074 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE VIB INDICATION BLANKING INT. GROUNDED - YES. PERFORMED AVM SIGNAL CONDITIONER BITE PER FIM 77-31 TASK 801. FOUND NO CURRENT FAULTS. PERFORMED FAULT HISTORY AND FOUND NO FAULTS FOR ENGINE VIBE INDICATION. FOUND FAULT N2 TACHO LOSS E1. PERFORMED FIM 77-31 TASK 805. NO N2 SPEED SENSOR DATA. PERFORMED CDS BITE PER FIM 31-62 TASK 801. NO CURRENT FAULTS. PERFORMED FAULT HISTORY AND FOUND FAULT CODE 31-63150. PERFORMED FIM 31-62 TASK 845 ENGINE 1 N2 RPM INVALID. REMOVED DEU-1, DEU-2 , AND AVM PER AMM 31-62-21 AND AMM 77-31-03. PERFORMED CONTINUITY CHECKS BETWEEN DEU-1 AND DEU-2 TO N2 SPEED XMTR. CONTINUITY CHECKS GOOD. PERFORMED CONTINUITY CHECKS BETWEEN AVM AND N2 SPEED SENSOR PER FIM 77-31 TASK 805. CLEANED CONNECTOR DP1201 ON ENGINE #1. INSTALLED DEU-1, DEU-2, AND AVM PER AMM 31-62-21 AND AMM 77-31-03. PERFORMED OPS TESTS OF BOTH DEU-1 AND DEU-2 PER AMM 31-62-21-400-801. PERFORMED LRU REPLACEMENT TEST PER FIM 22-11 TASK 802. ALL TESTS PASSED. PERFORMED BITE PROCEDURE OF AVM PER FIM 77-31 TASK 801. NO FAULTS. PERFORMED ENGINE RUN PER AMM 71-00-00-800-807 FOR 10 MINUTES. VIBE INDICATION WORKS NORMAL. PERFORMED AVM BITE PROCEDURE PER FIM 77-31 TASK 801.
